Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 12, NWS Brownsville, TX
NWS Brownsville, TX issued this red flag warning at Mar 16, 2008, 4:53 AM CDT for 8 counties in Texas. It took effect at Mar 16, 2008, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2008, 4:53 AM CDT (09:53 UTC)
- In effect from
- Mar 16, 2008, 1:00 PM CDT
- Expired
- Mar 16, 2008, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3829 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -105 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KBRO 160953 RFWBRO RED FLAG WARNING NATIONAL WEATHER SERVICE BROWNSVILLE TX 453 AM CDT SUN MAR 16 2008 ...A RED FLAG WARNING IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... TXZ248>257-161800- /O.UPG.KBRO.FW.A.0012.080316T1800Z-080317T0000Z/ /O.NEW.KBRO.FW.W.0012.080316T1800Z-080317T0000Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 453 AM CDT SUN MAR 16 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A SURFACE LOW PRESSURE AREA DEVELOPING OVER THE DESERT SOUTHWEST WILL PRODUCE STRONG SOUTHEAST WINDS BETWEEN 20 AND 30 MILES PER HOUR BY THIS AFTERNOON WITH OCCASIONAL GUSTS UP TO 35 MILES PER HOUR. THESE WINDS...COMBINED WITH ABUNDANT CURED FUELS...AND LOW RELATIVE HUMIDITY VALUES OVER THE WESTERN PORTION OF DEEP SOUTH TEXAS...WILL RESULT IN AN ENHANCED RISK OF DANGEROUS WILDFIRE FOR ALL OF DEEP SOUTH TEXAS THIS AFTERNOON THROUGH THIS EVENING. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT TO 7 PM CDT SUNDAY. RESIDENTS ARE URGED NOT TO CONDUCT ANY OUTDOOR BURNING ACTIVITIES ON SUNDAY DUE TO THE EXPECTED STRONG WINDS AND RELATIVELY DRY AIR. A BURN BAN REMAINS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS EXCEPT KENEDY COUNTY. REMEMBER...FAILURE TO ABIDE BY A BUN BAN MAY RESULT IN FINES AND CRIMINAL PROSECUTION BY LOCAL LAW ENFORCEMENT AND COUNTY OFFICIALS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ SPEECE
1 follow-up statement
000 WWUS84 KBRO 170020 RFWBRO RED FLAG WARNING NATIONAL WEATHER SERVICE BROWNSVILLE TX ISSUED BY NATIONAL WEATHER SERVICE LAKE CHARLES LA 719 PM CDT SUN MAR 16 2008 ...EXTREME WILDFIRE GROWTH POSSIBLE ON MONDAY AND TUESDAY... .A STRONG SURFACE LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION ON MONDAY INTO TUESDAY AND WILL PRODUCE STRONG SOUTHEAST WINDS. THESE STRONG WINDS...COMBINED WITH ABUNDANT CURED FUELS...AND LOW RELATIVE HUMIDITY VALUES WILL RESULT IN AN ENHANCED RISK OF DANGEROUS WILDFIRE FOR ALL OF DEEP SOUTH TEXAS ON MONDAY. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 10 AM CDT TO 7 PM CDT MONDAY. CONDITIONS FOR DANGEROUS WILDFIRES WILL AGAIN BE POSSIBLE ON TUESDAY WITH A FIRE WEATHER WATCH IN EFFECT ON TUESDAY AFTERNOON. TXZ248>255-170830- /O.EXP.KBRO.FW.W.0012.000000T0000Z-080317T0000Z/ /O.NEW.KBRO.FW.W.0013.080317T1500Z-080318T0000Z/ /O.NEW.KBRO.FW.A.0013.080318T1800Z-080319T0000Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON- 719 PM CDT SUN MAR 16 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. STRONG SOUTHEAST WINDS BETWEEN 30 TO 35 MILES PER HOUR WITH OCCASIONAL GUSTS TO 40 MPH WILL BE POSSIBLE FROM LATE MONDAY MORNING THROUGH MONDAY AFTERNOON. THESE WINDS...COMBINED WITH ABUNDANT CURED FUELS...AND LOW RELATIVE HUMIDITY VALUES WILL RESULT IN AN ENHANCED RISK OF DANGEROUS WILDFIRES. RESIDENTS ARE URGED NOT TO CONDUCT ANY OUTDOOR BURNING ACTIVITIES ON MONDAY DUE TO THE EXPECTED STRONG WINDS AND RELATIVELY DRY AIR. A BURN BAN REMAINS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS EXCEPT KENEDY COUNTY. REMEMBER...FAILURE TO ABIDE BY A BUN BAN MAY RESULT IN FINES AND CRIMINAL PROSECUTION BY LOCAL LAW ENFORCEMENT AND COUNTY OFFICIALS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. STRONG WINDS WILL ALSO BE POSSIBLE ON TUESDAY. THIS COMBINED WITH A CONTINUATION OF CURED FUELS WILL ALSO BRING ABOUT DANGEROUS WILDFIRE POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TXZ256-257-170830- /O.EXP.KBRO.FW.W.0012.000000T0000Z-080317T0000Z/ /O.NEW.KBRO.FW.W.0013.080317T1500Z-080318T0000Z/ COASTAL WILLACY-COASTAL CAMERON- 719 PM CDT SUN MAR 16 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY. STRONG SOUTHEAST WINDS BETWEEN 30 TO 35 MILES PER HOUR WITH OCCASIONAL GUSTS TO 40 MPH WILL BE POSSIBLE FROM LATE MONDAY MORNING THROUGH MONDAY AFTERNOON. THESE WINDS...COMBINED WITH ABUNDANT CURED FUELS...AND LOW RELATIVE HUMIDITY VALUES WILL RESULT IN AN ENHANCED RISK OF DANGEROUS WILDFIRES. RESIDENTS ARE URGED NOT TO CONDUCT ANY OUTDOOR BURNING ACTIVITIES ON MONDAY DUE TO THE EXPECTED STRONG WINDS AND RELATIVELY DRY AIR. A BURN BAN REMAINS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS EXCEPT KENEDY COUNTY. REMEMBER...FAILURE TO ABIDE BY A BUN BAN MAY RESULT IN FINES AND CRIMINAL PROSECUTION BY LOCAL LAW ENFORCEMENT AND COUNTY OFFICIALS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ RUA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Mar 16, 4:15 AM CDT, 38 minutes earlier.
Area forecast discussion, Mar 16, 4:15 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 415 AM CDT SUN MAR 16 2008 .DISCUSSION...IR AND WV SATL IMAGERY INDICATES THAT THE 500 MB TROUGH DIGGING SOUTH ACROSS THE WEST COAST IS MAKING GOOD PROGRESS TOWARDS THE U.S./MEXICO BORDER REGION. THE ECMWF/GFS AND NAM ARE IN REASONABLE AGREEMENT IN THE TIMING AND STRENGTH OF THIS FEATURE AS IT PUSHES EAST TOWARDS THE TX COASTLINE BY LATE TUES/EARLY WED. BOTH THE ECMWF AND THE GFS PUSH THIS FEATURE THROUGH CENTRAL TX IN THE 00Z TO 12Z WED TIME FRAME. THIS TROUGH WILL ADVECT IN STRONG PV ON TUES ALONG AND JUST BEHIND THE SURFACE FRONT THAT IS EXPECTED TO MOVE THROUGH THE REGION ON TUES. DESPITE THE STRONG UPPER LEVEL DYNAMICS MOVING IN WITH THIS FEATURE...MEAN RH FIELDS FROM THE GFS AND ECMWF REMAIN PRETTY LIMITED OVER DEEP SOUTH TX WITH THE BETTER MOISTURE VALUES CONCENTRATED OVER MAINLY THE EASTERN HALF OF TX. SPC HAS PLACED THE SOUTHERN EDGE OF THE DAY 2 SLGT RISK TO JUST SOUTH OF LRD WITH THE DAY 3 SLGT RISK LOCATED JUST NORTHEAST OF THE BRO CWA EXTENDING NORTHEAST OVER THE LOWER MISS RIVER VALLEY AREA. AS A RESULT...WILL CONTINUE TO MENTION THE POTENTIAL FOR SVR WX FOR MONDAY NIGHT INTO TUESDAY IN THE CURRENT HWO. THE SLOW EASTWARD PROGRESSION OF THIS TROUGH AXIS WILL MAINTAIN A TIGHT PGF OVER THE BRO CWA FROM TODAY THROUGH TUES. ACCORDINGLY...EXPECT CONDITIONS NEAR OR EXCEEDING WIND ADVISORY LEVELS IN THE SHORT TERM DURING THE DAYLIGHT HOURS. MAV AND MET TEMPS ARE IN GOOD AGREEMENT FOR THE MOST PART WITH THE EXCEPTION OF TUES WHERE THE NAM PULLS THE SURFACE FRONT THROUGH A LITTLE EARLIER THAN THE GFS. AS A RESULT...THE NAM IS COOLER THAN THE MAV FOR TEMPS ON TUES. WILL STICK CLOSE TO THE MAV/MET CONSENSUS FOR THE EARLY PERIODS AND WILL LEAN TOWARDS THE WARMER MAV NUMBERS FOR TUES. THE INCREASING MOISTURE ADVECTION COMING IN OFF OF THE GULF HAS PRODUCED A GOOD SC AND FOG DECK OVER THE RERION. ASOS OBS AT THE BRO...PIL...HRL AND MFE HAVE REPORTED PERIODIC DENSE FOG OVER THE LAST SEVERAL HOURS. HAVE ISSUED A DENSE FOG ADVISORY FOR THE EASTERN THREE COUNTIES AS A RESULT. THIS SHOULD BE PRETTY SHORT LIVED AND SHOULD DISSIPATE PRETTY QUICKLY AROUND SUNRISE. AFTER THIS 500 MB TROUGH EXITS THE REGION LATE TUES/EARLY WED A WARM AND DRY PATTERN WILL PREVAIL INTO THE 3 TO 7 DAY RANGE AS WEAK TO MODERATE RIDGING WILL DOMINATE THE REGION. MEX TEMPS AND POPS LOOK OK IN THE EXTENDED RANGE PERIOD WITH ABOVE NORMAL TEMPS AND BELOW NORMAL POPS IN PLACE. RUN TO RUN CONSISENCY IN THE GFS MOS OUTPUT IS OK. && .FIRE WEATHER...HAVE UPGRADED THE FIRE WX WATCH TO A RED FLAG WARNING FOR THE ENTIRE BRO CWA DUE TO THE COMBINATION OF INCREASING SURFACE WINDS...LOW DEWPOINTS OVER THE WEST AND THE AMOUNT OF CURED FUELS. && .AVIATION...SATELLITE IMAGES AND SURFACE OBSERVATIONS CONTINUE TO INDICATE FOG MOVING INLAND ACROSS THE EASTERN PORTIONS OF THE CWA EARLY THIS MORNING. CEILINGS WERE NEAR 100FT AT KHRL/KMFE/KPIL TO NEAR 300FT AT KBRO. VISIBILITIES WERE NEAR 1/4SM WITH FOG AT KMFE TO NEAR 3SM WITH FOG AT KBRO. LIFR CONDITIONS TO PERSIST WITH THE FOG THROUGH 15Z SUNDAY. CEILINGS AND VISIBILITIES SHOULD IMPROVE TO VFR LEVELS AFTER 15Z AS THE FOG LIFTS WITH DIURNAL HEATING AND WINDS VEER TO THE SOUTHEAST AND INCREASE AS THE PRESSURE GRADIENT INCREASES ACROSS THE LOWER TX COAST. VFR CONDITIONS SHOULD PREVAIL UNTIL LOW CEILINGS DEVELOP LATE TONIGHT. && .MARINE...SEAS WERE NEAR 3 FEET WITH EAST WINDS NEAR 10 KNOTS AT BUOY020 EARLY THIS MORNING. LOW PRESSURE OVER NEW MEXICO AND WEST TEXAS WITH HIGH PRESSURE OVER THE EASTERN UNITED STATES WILL INCREASE THE PRESSURE GRADIENT ACROSS THE COASTAL WATERS THIS AFTERNOON. WINDS WILL VEER TO THE SOUTHEAST AND INCREASE TO 15 TO 25 KNOTS TODAY WITH SEAS BUILDING OFFSHORE LATE. HAVE ALREADY ISSUED SCA FOR THE LAGUNA MADRE AND THE OFFSHORE WATERS AS A RESULT. THE PRESSURE GRADIENT WILL CONTINUE TO INCREASE TONIGHT INTO MONDAY WITH A LOW LEVEL JET DEVELOPING ACROSS THE LOWER TX COAST. VERY STRONG SOUTHEAST WINDS WILL DEVELOP LATE TONIGHT INTO MONDAY WITH GUSTS TO NEAR GALE FORCE LIKELY MON AFTERNOON. HAVE ISSUED A GALE WATCH FOR THE COASTAL WATERS MONDAY AS A RESULT. SEAS WILL CONTINUE TO BUILD OFFSHORE TO 6 TO 10 FEET TONIGHT AND 9 TO 11 FEET MONDAY WITH THE INCREASE OF WINDS. THE STRONG SOUTHEAST WINDS WILL CONTINUE MON NIGHT INTO EARLY TUESDAY BEFORE A STRONG PACIFIC COLD FRONT MOVES OFFSHORE THE LOWER TX COAST TUES AFTERNOON BRINGING A LINE OF STRONG TO SEVERE THUNDERSTORMS THROUGH THE COASTAL WATERS. WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE IN THE WAKE OF THE FRONT ALLOWING SEAS TO FALL RAPIDLY OFFSHORE TUES EVENING BUT WILL INCREASE LATE TUES NIGHT AS WINDS CONTINUE TO INCREASE FROM THE NORTHWEST. WINDS AND SEAS SHOULD FINALLY DIMINISH WEDNESDAY AFTERNOON AS THE PRESSURE GRADIENT BEGINS TO DECREASE WITH HIGH PRESSURE BUILDING INTO THE WESTERN GULF OF MEXICO. WINDS WILL CONTINUE TO DIMINISH AND VEER TO THE NORTHEAST AND EAST WED NIGHT INTO EARLY THURSDAY WITH THE RIDGE MOVING EASTWARD. A EAST TO SOUTHEAST FLOW SHOULD PREVAIL THURSDAY WITH HIGH PRESSURE ACROSS SOUTHEAST U.S. AND LOW PRESSURE DEVELOPING ON THE LEE SIDE OF THE ROCKIES. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 81 71 84 71 / 0 10 10 20 BROWNSVILLE 87 72 85 71 / 0 10 10 20 HARLINGEN 86 71 87 71 / 0 10 10 20 MCALLEN 89 71 89 71 / 0 10 10 20 RIO GRANDE CITY 89 71 89 70 / 0 10 10 20 SOUTH PADRE ISLAND 78 72 84 71 / 0 10 10 20 && .BRO WATCHES/WARNINGS/ADVISORIES...DENSE FOG ADVISORY UNTIL 8 AM CDT THIS MORNING FOR TXZ254>257. RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR TXZ248>257. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR TXZ251-253>257. SMALL CRAFT ADVISORY FROM NOON TODAY TO 1 AM CDT MONDAY FOR GMZ130-132-135. DENSE FOG ADVISORY UNTIL 8 AM CDT THIS MORNING FOR GMZ130-132. SMALL CRAFT ADVISORY FROM NOON TODAY TO 1 PM CDT MONDAY FOR GMZ150-155-170-175. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE SYNOPTIC/GRIDS...60 MARINE/AVIATION/MESO...61
Hazardous weather outlook, Mar 15, 11:08 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1108 PM CDT SAT MAR 15 2008 GMZ130-132-135-150-155-170-175-TXZ248>257-161100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1108 PM CDT SAT MAR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH IS IN EFFECT FOR DEEP SOUTH TEXAS SUNDAY AS THE PRESSURE GRADIENT IS EXPECTED TO INCREASE SUNDAY AFTERNOON ALLOWING WINDS TO INCREASE FROM THE SOUTHEAST AT 20 TO 30 MPH WITH GUSTS TO NEAR 35 MPH POSSIBLE. WITH LOW RELATIVE HUMIDITY LEVELS ACROSS THE WESTERN PORTIONS OF DEEP SOUTH TEXAS AND WITH CURED FUELS ACROSS THE AREA...THESE WINDS WILL RESULT IN AN ENHANCED RISK OF DANGEROUS WILDFIRES. A WIND ADVISORY AND RED FLAG WARNING MAY BE NEEDED MONDAY AND TUESDAY AS WINDS INCREASE IN ADVANCE...AND IN THE WAKE OF...A COLD FRONT THAT WILL MOVE THROUGH DEEP SOUTH TEXAS ON TUESDAY. THIS COLD FRONT MAY ALSO PRODUCE SOME STRONG TO SEVERE THUNDERSTORMS MONDAY NIGHT INTO TUESDAY. A SMALL CRAFT ADVISORY WILL BE NEEDED ALONG THE LOWER TEXAS COAST SUNDAY NIGHT THROUGH TUESDAY NIGHT DUE TO THE STRONG WINDS AND ROUGH SEAS. A GALE WARNING MAY BE NEEDED DURING THIS PERIOD. A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY ALONG THE LOCAL BEACHES THROUGH MUCH OF THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MARTIN/CASTILLO
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:19 PM CDT | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 9 hr |
| Mar 16, 1:41 AM CDT | Dense Fog Advisory | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 4 hr |
| Mar 16, 4:40 AM CDT | Wind Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 14 hr |
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.